How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Julia Kizhner Your Own Question
Julia Kizhner
Julia Kizhner, Physician Assistant
Category: Health
Satisfied Customers: 1126
Experience:  7 years experience working in Primary Care as well as Gastroenterology, Sleep Medicine & Weight Loss
23717712
Type Your Health Question Here...
Julia Kizhner is online now
A new question is answered every 9 seconds

fibromyalgia, but when these sensations started, my Dr.

Resolved Question:

I am having unusual sensations in my feet that are hindering my sleep. I can feel my
heartbeats pulsating in my feet, they are very uncomfortable, and I cannot stay lying\
down when this occurs. I have been taking 5 mgs of amitriptyline for several years for
fibromyalgia, but when these sensations started, my Dr. stopped it and has me on
Carbodopa/Leveodopa for restless leg syndrom (but this is more in my feet than in my
legs-and the condition has not improved and I don't sleep as well) I changed the meds
about 10/21.
Submitted: 6 years ago.
Category: Health
Expert:  Julia Kizhner replied 6 years ago.

Hello and thank you for your question.

 

I am sorry that you have been waiting to receive an answer to your question.

 

Restless leg syndrome may involve any part of your leg, from your feet to your entire leg. People with restless leg syndrome describe a constant urge to move their legs due to uncomfortable sensations they experience. Some people describe "bug-crawling" sensation as well. Others describe pulling, aching or tingling sensation.

 

If these symptoms sound like something you have, it is more likely that the condition which you experiencing is Restless Leg Syndrome. I personally do not use Carbidopa/Levodopa for this condition. I find that other medications such as Requip, Mirapax, or Neurontin are much more useful. So since your condition has not improved at all on Carbidopa/Levodopa, I would recommend talking to your doctor to see if another medication can be prescribed.

 

If these symptoms that I describe are not something that you experience, I would recommend that your doctor orders other studies such as to check blood flow in your legs as well as do a nerve-conduction test.

 

I hope you find this information helpful. Please feel free to follow-up with any other questions you might have.

If I have answered your question, please click the green "Accept" button so that I may get credit for my work.

 

Best wishes and good luck,

 

Julia

 

Julia Kizhner and 5 other Health Specialists are ready to help you